This patient support community is for discussions relating to transplants, anti-rejection drugs, financial and insurance issues, long-term issues, organ rejection, pre- and post-surgery, and waiting list issues.
I had Crystalens surgery two weeks ago in my left eye. I am a 48 year old male. My vision has improved greatly but one problem I am having is I still feel like something is in my eye after two weeks of surgery. It is very annoying. I just saw the optometrist and they want me to wait for two more weeks to see the surgeon. I can basically see the edge of the lens along the left side and bottom of my eye. It is very mild but I can see it. I also have a tiny bit of double vision along the left side of the eye. The Optometrist told me yesterday that their is a liquid film buildup (which he says is common) along the edge of the lens and that is what is bothering me. I was told to come back to see the surgeon in two more weeks and he most likely will have to laser the area that is bugging me. The procedure will take about 10 seconds or so and it sounds like he will laser the film along the edge of the lens?
Has anyone with this procedure had the symptom and this problem?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.